# SDR AALA202501248972

- Difficulty date: January 23, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N151AN
- Make and model: Airbus A321-231
- Aircraft serial: 6840
- Aircraft time: 27,828 hours, 11,063 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3R DISARM LEVER LOOSE. MAINTENANCE RE-SECURED ARM HANDLE ON R-3 EMERGENCY EXIT DOOR PER 52-11-22.
